# SDR SWAA2023051726335

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INTERCOSTAL COMMON TO FASTENER HOLE AT BS 284.5 WL 208 BL 0<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED INTERCOSTAL AT 208 BL 0 BS 277-294.5 AND LOCATED AND DRILLED NEW INTERCOSTAL PN:141A5410U3AAR; NEED OK TO INSTALL;[03] CERTIFY;[04] VERIFIED CORRECTION ACTIONS 1;2;3; AND OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL BS277-294.5 BL0 IAW SRM 51-40-02-0G-0 AND DWG #141A5400 REV:-;[06] CERTIFY;[07] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
